Ask The Doctor > Questions & Answers > Diabetes; Erectile Dyspunction

Diabetes; Erectile Dyspunction

Patient: I am 56 yr and have type 2 diabetes since last 5 years. I am taking Pioz15 before breakfast, PPG 0.3 and gluformin 850 after breakfast and dinner. have no problem of BP. sometime takes Tonact 10 for 2/3 months than a gap of 6 -9 months.

 

 

Symptoms: I am having problem of ED since more than one year. Tried Ayurvedic medicine but apparently no gain.

 

 

Doctor: Welcome to Ask The DoctorThe two most common causes of Erectile Dysfunction in Males are:1. Diabetic Neuropathy2 . Psychogenic Erectile dysfunction.In your case since you are a diabetic, so that is the cause.I would advise you to get color Doppler of penile vessels.In such situation, I advise the following:1. To take Methylcobalamin supplementation.2. To use Sildenafil as on when required basis that is whenever sex is desired.3. To cut down his alcohol as this would cause his diabetes uncontrolled as well as reduces erection when sex is tried after consumption of alcohol.4. To keep his blood sugars well controlled.This is my best opinion for you.You should discuss with your Doctor before acting upon any advice.Stay healthy.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment